Real Academia de Ciencias Exactas, Físicas y Naturales
Revista Serie A Matemáticas (RACSAM)
Serie A | Volumen 105 | Número 2 | Año 2011
ÍNDICE / INDEX
(Avaliable on line at link.springer.com)
pág. 223
On the existence of solutions in systems of linear Diophantine equations
Antonio Hernando and Luis de Ledesma
DOI: 10.1007/s13398-011-0044-4. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0044-4
pág. 247
Compact composition operators on Hardy-Orlicz and Bergman-Orlicz spaces (#)
Daniel Li
DOI: 10.1007/s13398-011-0027-5. Avaliable on line at link.springer.com/article/10.1007/ s13398-011-0027-5
pág. 261
Coincidence point theorems for multivalued f-weak contraction mappings and applications
Mujahid Abbas, Nawab Hussain and Billy E. Rhoades
DOI: 10.1007/s13398-011-0036-4. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0036-4
pág. 273
Intrinsic priors for model comparison in multivariate normal regression
Francisco Torres-Ruiz, Elías Moreno and Francisco J. Girón
DOI: 10.1007/s13398-011-0033-7. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0033-7
pág. 291
Minimax strategies and duality with applications in financial mathematics
Alejandro Balbás and Raquel Balbás
DOI: 10.1007/s13398-011-0038-2. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0038-2
pág. 305
On nonlinear simultaneous approximation problems
Tijani Pakhrou
DOI: 10.1007/s13398-011-0039-1. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0039-1
pág. 315
Composition followed by differentiation between weighted Banach spaces of holomorphic functions
Elke Wolf
DOI: 10.1007/s13398-011-0040-8. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0040-8
pág. 323
The Logics’ Explorer: a Maple package for exploring finite many-valued propositional logics
Eugenio Roanes-Lozano, José Antonio Alonso, Antonio Hernando, Luis M. Laita and Eugenio Roanes-Macías
DOI: 10.1007/s13398-011-0041-7. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0041-7
pág. 339
On Whitney’s extension theorem for ultradifferentiable functions
Manuel Valdivia
DOI: 10.1007/s13398-011-0045-3. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0045-3
SECCIÓN ESPECIAL SOBRE / SPECIAL SECTION ON
HYPERCICLICIDAD Y CAOS LINEAL / HYPERCYCLICITY AND LINEAR CHAOS
EDITORES INVITADOS PARA LA SECCIÓN ESPECIAL / GUEST EDITORS FOR THE SPECIAL SECTION: RICHARD ARON, JUAN BÈS, KARL G. GROSSE-ERDMANN AND ALFRED PERIS
pág. 359
Foreword: Hypercyclicity and linear chaos
Richard Aron, Juan Bès, Karl G. Grosse-Erdmann and Alfred Peris
DOI: 10.1007/s13398-011-0043-5. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0043-5
pág. 361
On an irregular dynamics of certain fragmentation semigroups
Jacek Banasiak
DOI: 10.1007/s13398-011-0015-9. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0015-9
pág. 379
Eigenvalues and hypercyclicity in omega
Héctor N. Salas
DOI: 10.1007/s13398-011-0008-8. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0008-8
pág. 389
A note on mean ergodic composition operators on spaces of holomorphic functions
José Bonet and Paweł Domański
DOI: 10.1007/s13398-011-0017-7. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0009-7
pág. 397
The set of periods of chaotic operators and semigroups (#)
Gustavo A. Muñoz-Fernández, Juan B. Seoane-Sepúlveda and Andreas Weber
DOI: 10.1007/s13398-011-0016-8. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0016-8
pág. 403
Spectral characterization of weak topological transitivity
Wolfgang Desch and Wilhelm Schappacher
DOI: 10.1007/s13398-011-0023-9. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0023-9
pág. 415
Chaotic extensions of operators on Hilbert subspaces
Kit C. Chan and G. Turcu
DOI: 10.1007/s13398-011-0029-3. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0029-3
pág. 423
Chaotic differential operators
J. Alberto Conejero and Félix Martínez-Giménez
DOI: 10.1007/s13398-011-0026-6. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0026-6
pág. 433
N-weakly supercyclic matrices
Nathan S. Feldman
DOI: 10.1007/s13398-011-0035-5. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0035-5
pág. 449
A note on J-sets of linear operators
M. R. Azimi and V. Müller
DOI: 10.1007/s13398-011-0042-6. Avaliable on line at link.springer.com/article/10.1007/s13398-011-0042-6
(*) Comunicación Preliminar / Preliminary communication
(#) Artículo Panorámico / Survey